# SDR XNOA01059

- Difficulty date: July 9, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- System (JASC): 3442 · Weather Radar System
- Part: Packing
- Condition: Damaged
- Location: Waveguide Ant
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR ANTENNA TEST FAIL.   FOUND BAD PACKING ON ANTENNA WAVEGUIDE CONNECTION. R&R PACKING. OPS CHECK GOOD IAW A300MM 34-41-11.
